MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah TRITANIUM BPLATE TRIATHLON S2; Prosthesis, knee, patello/femorotibial, semi-constrained, uncemented, porous, co

Stryker Orthopaedics-Mahwah TRITANIUM BPLATE TRIATHLON S2; Prosthesis, knee, patello/femorotibial, semi-constrained, uncemented, porous, co
Catalog Number 5536B200
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Inadequate Osseointegration (2646)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
This pi is for the 2025 right knee revision.It was reported via phone; i had a total knee replacement on (b)(6) 2023 on my right knee.The knee felt hot, pain and i was unable to bend it hardly any movement in it.My dr.Examined me in (b)(6) and stated it was loose.I had a revision in (b)(6) 2023 however the issue persisted.In (b)(6) i had another surgery to clean the knee.The issue still persisted.Then in (b)(6) 2025 a different dr.Performed a bone scan and found that the knee was still loose.Another revision was performed all the stryker implants were explanted and replaced with competitor implants.Patient also reported that they had a left partial knee replacement on (b)(6) 2022 with stryker implants.They are experiencing clicking, pain and looseness.Revision due to loose total knee.Revised to competitor devices.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.

Brand Name
TRITANIUM BPLATE TRIATHLON S2
Common Device Name
Prosthesis, knee, patello/femorotibial, semi-constrained, uncemented, porous, co
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Limerick
raheen business park
limerick NA
EI   NA
Manufacturer Contact
arokiya raj
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50159828
Report Number0002249697-2026-00674
Device Sequence Number9261263
Product Code MBH
UDI-Device Identifier07613327041590
UDI-Public07613327041590
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5536B200
Device Lot NumberCTD93891
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2002
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age49 YR
Patient SexFemale
Patient Weight183 LB